# SDR UIEA200700267

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,356 hours, 19,381 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LT CORE COWL NR 437, AFT LOWER CORNER LONGERON STRUCTURE AND OUTER COWL SKIN HAS A CRACK AND LOOSE RIVETS.  PERMANENT REPAIR ACCOMPLISHED AS PER 747 SRM 54-31-03 FIG 3 AND ATLAS EO4771A026 AND FAA 8110-3 FORM (REF: FIG. 1 AND 2) AND ATLAS AIR XEO NR 54-071307.
